# SDR AALA200820093A

- Difficulty date: November 19, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 56,842 hours, 19,936 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N87264
- Condition: Corroded
- Location: Zone 100
- Part time: 56,842 hours, 19,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING CORRODED, REPLACED FITTING IAW SRM 53-00-51.
